**SOLD OUT** Meditation Retreat for Beginners **BACKORDER ONLY**

$40.00$60.00

THIS EVENT IS SOLD OUT! I am accepting backorders on the site, if I get enough interest I will create a second date, which will be worked out with those who put in the orders. If it doesn’t work out for you, the BACKORDERS are 100% refundable until we lock down the new date.

Inviting all who are interested in learning to meditate, whether a long time practitioner who wants to up their game, or someone who has never meditated before!

In this half day meditation retreat Cian will give precise instructions that will make meditation fluid even for those with the most busy minds. He will also ground those instructions with talks based on a solid foundation of Western Neuroscience and Psychology.

Clear

Description

Time: Saturday, October 12, 2019, 1pm – 6pm

Location: Yoga Public Om Room

Imagine sitting down to meditate, having the knowledge and confidence that no matter what happens, you know what to do?

Busy mind? No problem.

Sleepiness? Easy to handle.

Restless? No more.

Doubt? Only in the past.

Inviting all who are interested in learning to meditate, whether a long time practitioner who wants to up their game, or someone who has never meditated before!

In this half day meditation retreat Cian will give precise instructions that will make meditation fluid even for those with the most busy minds. He will also ground those instructions with talks based on a solid foundation of Western Neuroscience and Psychology.

“The biggest complaint I have from new students is that as soon as they sit down, they are bombarded with thoughts, can’t seem to calm their minds. This is not a problem of ability, merely a simple misunderstanding as to how meditation works. In many cases a short 10 minute conversation is all I need to show these students the way past this hindrance.” – Cian

Cost

Recommended contribution: $40
Sponsor level contribution: $60
Special request contribution: $20

The standard contribution for most is $40. If you feel like you are blessed financially, and would like to help others who cannot afford to attend, please contribute $60, or more, according to your own desire. If you are in a special circumstance, and unable to afford $40, please contact me at [email protected] to request a reduced rate.

Registration

Spots are limited! This is a small room and registrations are filling up quickly.

Please mark that you’re going and share with your friends on Facebook!

https://www.facebook.com/events/1133041213559576/

Event Details

We are in the OM room at Yoga Public, 280 Fort Street in Winnipeg, MB. There is street parking nearby, as well as paid parking next to the building.

Everything you require will be provided, such as meditation cushions and mats. Please bring a notebook if you wish to take notes; there will be handouts that detail the instructions for future reference.

The schedule is subject to change, however here is a basic outline of how the retreat will go:

  • 1:00pm – Setup and welcome, talk on meditation and the basic instructions
  • 1:30pm – 15 minute sitting meditation
  • 1:45pm – 10 minute walking meditation
  • 1:55pm – Break
  • 2:15pm – 15 minute sitting meditation
  • 2:30pm – Discussion on the mind model, attention & awareness and instructions
  • 3:30pm – 20 minute sitting meditation
  • 3:50pm – 10 minute walking meditation
  • 4:00pm – Break
  • 4:15pm – Discussion on hindrances and instructions
  • 5:00pm – 30 minute sitting meditation
  • 5:30pm – Sharing, and Questions
  • 6:00pm – Close and dedication

Additional information

Tier

Standard Contribution, Sponsor Contribution